# SDR MALA010516

- Difficulty date: June 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON DESCENT TO LNK LEFT ENGINE OIL PRESSURE DROPPED TO ZERO AND CWP LIGHT ILLUMINATED.  A ACCOMPLISHED QRH CHECKLIST AND MADE A PRECAUTIONARY SHUTDOWN OF LEFT ENGINE.  MAINTENANCE INSPECTED LT ENGINE FOUND OIL QUANTITY AT NORMAL LEVEL.  RESECURED CANNON PLUG AT TRANSMITTER. RAN ENGINE OIL PRESSURE IN NORMAL.  OPS CHECK GOOD OF OIL PRESSURE INDICATION.
